# SDR SWAA2025100319839

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIT EMERGENCY LIGHTS HAVE INOP SEGMENTS.   REPLACED THE LAMPS IN THE SEGMENTS ON L/H OWE EMERGENCY EXIT LIGHT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.
